MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS, KNEE
Catalog Number 150493
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right knee surgery.Approximately 6 months post-op, the patient underwent a revision procedure due to a yoke implant fracture.Both of the tabs of the implant had snapped off.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D6a : (b)(6) 2024.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event is confirmed.Visual examination of the returned product identified signs of use in the form of scratches and the tab features are found to be fractured.The device was submitted for further analysis.Analysis determined optical images of the fracture surface show ratchet marks and beach marks artifacts suggesting a fatigue mode of failure.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the implants are incompletely visualized.There is hyperextension of the knee and anterior displacement of the patella likely due to a large joint effusion or synovitis.There is irregularity along the metallic yoke consistent with the reported fracture.No osseous fracture or implant loosening is identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSS REINFORCED YOKE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21433405
Report Number0001825034-2025-00418
Device Sequence Number4604636
Product Code KRO
UDI-Device Identifier00880304240094
UDI-Public(01)00880304240094(17)340207(10)66547621
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K052685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150493
Device Lot Number66547621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/24/2025
06/23/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/21/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale